# SDR AWXA200500922

- Difficulty date: July 13, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65458076
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED ANGLE CRACKED, .375 INCHES IN LENGTH, AT FORWARD UPPER CORNER OF THE R1 DOOR, CUTOUT.  MAINTENANCE CUT OUT CRACKED AREA OF FRAME ANGLE IAW BOEING 737-300 SRM 51-70-11-0.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-11-0.  INSTALLED FABRICATED REPAIR PARTS AT FORWARD UPPER CORNER OF THE R1 DOOR, CUTOUT, IAW BOEING 737-300 SRM 51-70-11-0 FIG. 1.
